# SDR DALA2025042403200

- Difficulty date: April 19, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 68,029 hours, 32,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 WHILE PERFORMING 2A AIRFRAME CHECK. PERFORMED OPERATIONAL CHECK OF ALL CREW/PASSENGER DOOR GIRT BAR FITTING STOP LEVERS. FOUND R1 FWD GIRT BAR FITTING STOP LEVER NON OPERATIONAL/ FAILS TO RETURN TO REGULAR POSITION. R/R R1 DOOR FWD GIRT BAR FITTING STOP LEVER IN REF TO A320 AMM 52-11-31. A/C OK FOR SVC. (LP: 7545318)
